Depósito Digital de Documentos de la UAB Encontrados 3 registros  La búsqueda tardó 0.00 segundos. 
1.
10 p, 340.5 KB On a family of polynomial differential equations having at most three limit cycles / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhao, Yulin (Sun Yat-sen University(China), Department of Mathematics)
We prove the existence of at most three limit cycles for a family of planar polynomial differential equations. Moreover we show that this upper bound in sharp. The key point in our approach is that the differential equations of this family can be transformed into Abel differential equations.
2013
Houston Journal of Mathematics, Vol. 39 Núm. 1 (2013) , p. 191-203  
2.
14 p, 744.9 KB On the polynomial vector fields on S^2 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhao, Yulin (Sun Yat-sen University. Department of Mathematics)
2011 - 10.1017/S0308210509000158
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 141A (2011) , p. 1055-1069  
3.
31 p, 235.2 KB Bifurcations of limit cycles from cubic Hamiltonian systems with a center and a homoclinic saddle-loop / Zhao, Yulin ; Zhang, Zhifen
It is provedin this paper that the maximum number of limit cycles of system [formula] is equal to two in the finite plane, where [formula]. This is partial answer to the seventh question in [2], posed by Arnold.
2000 - 10.5565/PUBLMAT_44100_08
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 205-235  

Vea también: autores con nombres similares
2 Zhao, Y.
2 Zhao, Y.P.
2 Zhao, Ye
1 Zhao, Yi
1 Zhao, Ying
1 Zhao, Yuliang
1 Zhao, Yutong
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.